| Catalog Number |
1012530-60 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Visual inspection and fourier transform infrared spectrometer (ftir) analysis was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the loose material in the sealed header bag appears to be related to a potential product quality issue.The issue is being addressed per internal operation procedures.Abbott vascular will continue to trend the performance of these devices.
Event or Problem Description
It was reported that an 8.0x60mm absolute pro vascular self-expanding stent system (sess) pouch was inspected at a distribution center, and a small, transparent piece of material was found inside of the sterile pouch.The device was not used and there was no patient involvement.No additional information was provided.Returned device analysis determined that the unknown transparent piece of polymer-like material was a type of polyethylene.